# SDR USAA2013041000003

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 48,204 hours, 19,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED WITH AIRCRAFT POWER OFF (OR IN GROUND POWER), SEATS 18, 14, 12 AND ALL OF AFT GALLEY EMERGENCY LIGHTS WILL NOT TURN ON. WITH AIRCRAFT POWERED UP, ALL OPS CHECK GOOD.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AT 13WL.  OPS CHECK GOOD PER AMM 33-51-38.
